Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Holomorphic extension and decomposition from a totally real manifold

Author: Zai Fei Ye
Journal: Trans. Amer. Math. Soc. 339 (1993), 1-33
MSC: Primary 32D15; Secondary 32A40, 32F25
MathSciNet review: 1123459
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is to develop an elementary cohomological approach for decomposing a function into boundary values of holomorphic functions and for discussing the corresponding microlocal analysis and hyperfunction theory.

References [Enhancements On Off] (What's this?)

  • [AI] H. Alexander, Personal communication to Rosay and Stout.
  • [Am] E. Amar, On the extension of C.R. functions, preprint. MR 1086816 (91m:32011)
  • [AH] A. Andreotti and D. C. Hill, E. E. Levi convexity and the Hans Lewy problem. I, II, Ann. Scuola Norm. Sup. Pisa 26 (1972), 325-363, 747-806.
  • [BCT] M. S. Baouendi, C. H. Chang, and F. Treves, Microlocal hypo-analyticity and extension of $ CR$ functions, J. Differential Geom. 18 (1983), 331-391. MR 723811 (85h:32030)
  • [BR1] M. S. Baouendi and L. Rothschild, Normal forms for generic manifolds and holomorphic extension of $ CR$ functions, J. Differential Geom. 25 (1987), 431-467. MR 882830 (88m:32039)
  • [BR2] -, Extension of holomorphic functions in generic wedges and their wave front sets, Comm. Partial Differential Equations 13 (1988), 1441-1466. MR 956829 (90b:32036)
  • [BRT] M. S. Baouendi, L. Rothschild, and F. Treves, $ CR$ structure with group action and extendability of $ CR$ functions, Invent. Math. 82 (1985), 359-396. MR 809720 (87i:32028)
  • [BT] M. S. Baouendi and F. Treves, A property of the functions and distributions annihilated by a locally integrable system of complex vector fields, Ann. of Math. (2) 113 (1981), 387-421. MR 607899 (82f:35057)
  • [Cal] W. Calbeck, Ph.D. thesis, Univ. of Wisconsin-Madison, 1990.
  • [Dob] P. Dolbeault, Formes differentielles et cohomologie sur une variete analytique complexe. I, II, Ann. of Math. (2) 64 (1956), 83-130; 65 (1960) 94-123. MR 0083166 (18:670e)
  • [Duf] A. Dufresnoy, Sur l'opérateur d" et les fonctions différentiables au sens de Whitney, Ann. Inst. Fourier (Grenoble) 29 (1979), 229-238. MR 526786 (80i:32050)
  • [Hv1] R. Harvey, The theory of hyperfunctions on totally real subsets of a complex manifold with applications to extension problems, Amer. J. Math. 91 (1969), 853-873. MR 0257400 (41:2051)
  • [Hv2] -, Integral formulae connected by Dolbeault's isomorphism, Rice Univ. Stud. 51 (1970), 77-97.
  • [HvPo] R. Harvey and J. Polking, Fundamental solutions in complex analysis. I, II, Duke Math. J. 46 (1979), 253-340. MR 534054 (81c:32042a)
  • [HvWe] R. Harvey and R. O. Wells, Holomorphic approximation and hyperfunction theory on a $ {C^1}$ totally real submanifold of a complex manifold, Math. Ann. 197 (1972), 287-318. MR 0310278 (46:9379)
  • [HL] G. M. Henkin and J. Leiterer, Theory of functions on complex manifolds, Birkhäuser, Boston, Mass., 1984. MR 795028 (86i:32004)
  • [HI] L. Hörmander, The analysis of linear partial differential operators. I, Springer-Verlag, Berlin, Heidelberg, and New York, 1983. MR 717035 (85g:35002a)
  • [H2] -, $ {L^2}$ estimates and existence theorems for the $ \bar \partial $ operator, Acta Math. 113 (1965), 89-152. MR 0179443 (31:3691)
  • [M1] A. Martineau, Le "edge of the wedge theorem" en théorie des hyperfonctions de Sato, Proc. Int. Conf. Funct. Anal. Rel. Topics, Univ. of Tokyo Press, Tokyo, 1970, pp. 95-106. MR 0267128 (42:2030)
  • [M2] -, Sur les functionelles analytiques et la transformation de Fourier-Borel, J. Analyse Math. 11 (1963), 1-164. MR 0159220 (28:2437)
  • [M3] -, Distributions et valeurs au bord des fonctions holomorphes, Theory of Distributions (Proc. Internat. Inst., Lisbon, 1964), Inst. Gulbenkian Cc., Lisbon, 1964, pp. 193-326. MR 0219754 (36:2833)
  • [P] S. Pinčuk, Bogoliubov's theorem on the "edge of the wedge" for generic manifolds, Math. USSR-Sb. 23 (1974), 441-455.
  • [RSi] M. Range and Y. T. Siu, Uniform estimates for the $ \bar \partial $ equation on domains with piecewise smooth strictly pseudoconvex boundaries, Math. Ann. 206 (1973), 325-354. MR 0338450 (49:3214)
  • [Ro] J.-P. Rosay, A propos de "wedges" et d' "edges" et de prolongements holomorphes, Trans. Amer. Math. Soc. 297 (1986), 63-72. MR 849467 (87j:32018)
  • [RoSt] J.-P. Rosay and E. L. Stout, Rado's theorem for $ CR$-functions, preprint.
  • [Ru] W. Rudin, Lectures on the edge of the wedges theorem, CBMS Regional Conf. Ser. in Math., no. 6, Amer. Math. Soc., Providence, R.I., 1971. MR 0310288 (46:9389)
  • [S] M. Sato, Theory of hyperfunctions. I, J. Fac. Sci. Univ. Tokyo I 8 (1959), 139-193. MR 0114124 (22:4951)
  • [SKK] M. Sato, T. Kawai, and M. Kashiwara, Microfunctions and pseudo-differential equations, Lecture Notes in Math., vol. 287, Springer-Verlag, Berlin, 1973, pp. 265-529. MR 0420735 (54:8747)
  • [Sch] P. Schapira, Théorie des hyperfonctions, Lecture Notes in Math., vol. 126, Springer-Verlag, Berlin and New York, 1970.
  • [Ser] J.-P. Serre, Une theoreme de dualite, Comment. Math. Helv. 29 (1955), 9-26. MR 0067489 (16:736d)
  • [T] F. Tréves, Approximation and representation of functions and distributions annihilated by a system of complex vector fields, Ecole Polytechnique (1981). MR 716137 (84k:58008)
  • [Ts] Y. Tsuno, Integral representation of an analytic functional, J. Math. Soc. Japan 34 (1982), 379-391. MR 659610 (84a:32006)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32D15, 32A40, 32F25

Retrieve articles in all journals with MSC: 32D15, 32A40, 32F25

Additional Information

Keywords: Holomorphic functions, boundary values, totally real manifold, wave front sets, analytic functionals, $ \bar{\partial}$ problems
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society